# SDR AWXA200700339

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 64,712 hours, 24,346 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Part serial: 1051
- Condition: Failed
- Location: Rt Side
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW DOCUMENTED THE FOLLOWING FAULTS ON LPS 7446894, 7446895, 7446896.  CREW REPORTED THE FOLLOWING: RIGHT CENTER FUEL PUMP WAS INOPERATIVE.  RIGHT ENGINE BLEED INOPERATIVE.  RIGHT ENGINE N3 INDICATION INOPERATIVE.  MX REPLACED THE N3 TACH GENERATOR AND THE NR 2 ENGINE SPEED CARD.  OPERATIONAL CHECK WAS GOOD DURING ENGINE RUN.
